# SDR UALA2011110906103

- Difficulty date: November 9, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 50,133 hours, 14,119 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 30879
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RIGHT GEN TRIPPED OFF ON T/O ROLL ABORTED T/O BELOW 60 KNOTS.  REPLACED NR 2 ENG IDG PER MM.  RAN 5 MINS, NO LEAKS.  OPERATED OK UNDER LOAD.  FOUND IDG LOW ON OIL ON REMOVAL.  BPPC BITE CHECK SHOWS LOW IDG OIL.  IDG TRIP.  LOW FREQS.  CALLED LM TO HAVE IDG OIL RECHECKED.
